# SDR 07FDEA04210

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980165202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON STRG 27 RT, BETWEEN FRAME 74-75 AND FRAME 75-75A.  PARTIAL REPLACEMENT OF STRINGER 27 RT, C74-76 WITH THREE COUPLINGS BETWEEN FRAME 73A-74, FRAME 74-75 AND FRAME 75A-76 IAW EA 6-5318-82912 AND   RAS/DAHAM/4019688/2005 ISSUE A.
